Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds : Journal für die reine und angewandte Mathematik (Crelles Journal)

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds

B. Shiffman / S. Zelditch

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2002, Issue 544, Pages 181–222, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2002.023, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
S. Twareque Ali and Miroslav Engliš
Journal of Mathematical Physics, 2014, Volume 55, Number 4, Page 042102
[2]
Hao Xu
Communications in Mathematical Physics, 2012, Volume 314, Number 3, Page 555
[3]
Roberto Paoletti
Journal of Mathematical Physics, 2012, Volume 53, Number 2, Page 023501
[4]
Renjie Feng
Journal of Geometric Analysis, 2012, Volume 22, Number 1, Page 107
[5]
Roberto Paoletti
Israel Journal of Mathematics, 2012, Volume 191, Number 1, Page 363
[6]
Renjie Feng
Journal of the Institute of Mathematics of Jussieu, 2012, Volume 11, Number 01, Page 1
[7]
Bernard Shiffman, Steve Zelditch, and Qi Zhong
Journal of the Institute of Mathematics of Jussieu, 2011, Volume 10, Number 03, Page 753
[8]
WeiHong Yao
Science China Mathematics, 2011, Volume 54, Number 6, Page 1119
[9]
Jian Song and Steve Zelditch
Analysis & PDE, 2010, Volume 3, Number 3, Page 295

Comments (0)

Please log in or register to comment.